MathSciNet Relay Station
MathSciNet bibliographic data
MR874970 33A30
Milne, S. C. Basic hypergeometric series very well-poised in ${\rm U}(n)$. J. Math. Anal. Appl. 122 (1987), no. 1, 223–256.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement